# SDR C2XA03CL079

- Difficulty date: March 25, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N11109
- Make and model: Emb EMB-145
- Aircraft serial: 145657
- Engine: Allsn AE3007A
- Engine time: 1,066 hours, 536 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 23074735
- Condition: Wrong Part
- Location: Nr 2 Engine
- Part time: 1,066 hours, 536 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3/25/03 EXPRESS JET AIRLINES WAS NOTIFIED BY ROLLS ROYCE THAT AIRCRAFT 11109, NR 2 ENGINE HAD THE WRONG P/N COMBUSTION LINER INSTALLED AT THE FACTORY.  THE AIRCRAFT WAS FERRIED TO CLEVELAND FOR A ENGINE CHANGE.  MAINTENANCE REPLACED THE NR 2 ENGINE.OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
